# SDR DXTA2015081106055

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 8,363 hours, 5,544 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BRAKES CHATTERED EXCESSIVELY & WHOLE PLANE SHOOK VERY BAD DURING LANDING ROLL OUT.  PLANE DID NOT STOP AS IT SHOULD & BRAKES FELT SPONGY.  R & R NR 1 & 2 BRAKE ASSEMBLIES, WORK DONE IAW MM 32-42-10.
